# SDR CALA2025081807895

- Difficulty date: August 14, 2025
- Submitted: August 18, 2025
- Operation: Air carrier
- Aircraft: N18119
- Make and model: Boeing 757224
- Aircraft serial: 27561
- Aircraft time: 97,130 hours, 23,070 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Blower
- Condition: Faulted
- Location: Smoke Detector
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

AFTER T/O, VIBRATIONS BETWEEN ROWS 2 TO 11. DID NOT SUBSIDE WITH  VARYING SPEEDS AT ALT.  CREW STATES VIBRATION STARTED AT APPROX 10K FT IN FLT. INCREASED WITH SPEED. ON RETURN BELOW 10K FT VIBRATION IMPROVED BUT NEVER WENT AWAY. VIBRATION FELT IN FLOORBOARD. NO NOISE FROM SERVICE DOORS. CABIN CREW STATES THEY HEARD A ROARING NOISE WHILE FLIGHT CREW STATES, ONE OF THEM CAME TO LOCATION AND DID NOT HEAR ANY ABNORMAL NOISE. BRIEFLY DID A GVI. NO LOOSE PANELS OBSERVED. NO OBVIOUS DEFECTS NOTED. WHILE PERFORMING AIRFRAME VIBRATION CONDITIONAL INSPECTION PER AMM TASK 05-51-38-202-001 FOUND UNUSUALLY LOUD NOISE COMING FROM FWD CARGO SMOKE DETECTION BLOWER AREA IN CARGO CEILING. CONFIRMED UNUSUAL NOISE & VIBRATION IN CABIN AREA BY PULLING BREAKERS FOR FWD CARGO SMOKE DETECTOR FANS. R & R BOTH FWD CARGO SMOKE DETECTOR BLOWERS IAW AMM 26-16-02. OPS CHECKS GOOD. VIBRATION AND NOISE CAN NO LONGER BE FELT OR HEARD IN CABIN AREA AT THIS TIME.
